# SDR UALA2008111706523

- Difficulty date: November 14, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,584 hours, 18,644 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED STA 1460, STR 25L TO 24L.  MAJOR REPAIR ACCOMPLISHED.  CUTOUT DAMAGED SECTION OF PIT FRAME AND INSTALLED DOUBLER REPAIR.  THIS ALSO INCLUDES DAMAGE NEAR STR 26L-25L.
